# SDR V2JA2010FA0000928

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N160SL
- Make and model: Piagio P180
- Aircraft serial: 1127
- Aircraft time: 3,770 hours, 2,812 cycles
- Engine: Pwa PT6A66
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL260, RT FWD WINDOW FOGGED UP AND CO-PILOTS WINDOW HEAT C/B TRIPPED.  CREW SMELLED ELECTRICAL ODOR IN COCKPIT.
